# SDR DL757952118

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 1640 UPPER FLANGE.  REMOVED CORR FROM UPPER FLANGE FWD FLANGE, WITHIN LIMITS PER SRM 53-00-51 FIG 101.  DRILLED UP REPAIR, APPLIED ALODINE AND EPOCART 15-11 TO DAMAGED AREA PAINTED AND INSTALLED REPAIR.
